# SDR AT9900761

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LEADING EDGE HAD THREE CRACKED REPAIR FRAMES/RIBS  AT BS 445.  REMOVED, FABRICATED AND INSTALLED REPAIR ANGLES IAW DC9 SRM 51-30-5, 57-01 FIGURE 3.
